# SDR DHL2006780123

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CORROSION ON STRINGER AND ADJACENT SKIN AT BS 1010, STR 28L.  REMOVED EXISTING STR SPLICE AND REMOVED CORROSION ON SKIN PER B727 SRM 51-10-6.  MATERIAL REMOVED, .010", REMAINING, .116", ORIGINAL MATERIAL THICKNESS, .126", WITHIN LIMITS PER B727 SRM 53-30-1.  FABRICATED NEW STR SPLICE FROM BAC1498-131 ( 9.5" LONG, PO NR 9003866).  TREATED, PRIMED, AND INSTALLED SPLICE ON STR 28L PER B727 SRM 53-10-3 FIG 1, 51-10-2, AND 53-10-3.
